View Full Version : Quitting Rogaine Foam after using once a day for two months

02-29-2012, 09:36 PM
I'm 18 years old. I've been using rogaine for about two months now about once a day on one temple and a small thinning spot on my forelock. I didn't really use that much but for some reason i've been getting side effects, such as heart palpitations and facial water retention, especially under the eyes. I've also gone through a shedding phase and the areas where the foam was applied is a lot worse than baseline. I've decided to quit and I was wondering if I could stop cold turkey since I've already experienced a shed, I just don't want things to get even worse, I just want to return back to baseline, the hairs i shed with rogaine should grow back right?

Tracy C
03-01-2012, 07:51 AM
Hello michael94,

Honestly, you have not used enough of the medication to cause side effects. You have also not used it long enough to make a difference either. If you want to stop, stop.

25 going on 65
03-01-2012, 11:10 AM
The hairs you shed on Rogaine should grow back unless they were on their way out anyway (due to DHT).